You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1988/48/3
Siciak's extremal function of convex sets in
C
N
Download
PDF
- Siciak's extremal function of convex sets in $C^N$
Article
Original scientific text
Title
Siciak's extremal function of convex sets in
C
N
Authors
Mirosław Baran
1
Affiliations
Kraków
Annales Polonici Mathematici
1988/48/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
275-280
Main language of publication
English
Published
1988
Exact and natural sciences
mathematics